JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A SIMPLE NOTE ON HARTOGS-LAURENT DOMAIN
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 2,  2008, pp.359-362
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.2.359
 Title & Authors
A SIMPLE NOTE ON HARTOGS-LAURENT DOMAIN
Oh, Chun-Young;
  PDF(new window)
 Abstract
We shall give a sufficient condition for Hartogs-Laurent domains over a base to be taut, and study some properties for Hartogs-Laurent domains related to the -extension property.
 Keywords
taut;Hartogs-Laurent domain;-extension property;
 Language
English
 Cited by
 References
1.
Do Duc Thai & P. J. Thomas, On $D^\ast$-extension property of the Hartogs domains, Publicacions Mathematiques, 45, No. 2 (2001), 421-429. crossref(new window)

2.
M. Jarnicki & P. Pflug, Extension of Holomorphic Functions, de Gruyter Expositions in Mathematics 34, Walter de Gruyter 2000.

3.
N. Nikolov & P. Pflug, Local vs. global hyperconvexity, tautness or k-completenss for unbounded open sets in $C^n$, Ann. Sculoa Norm. Sup. Pisa C1, Sci. (5) Vol. IV (2005) 601-618.

4.
S.-H. Park, On hyperbolicity and tautness of certain Hartogs type domains, Rocky Mountain J. Math., 37, No. 3 (2007), 959-985. crossref(new window)